Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2006, Number 9, Pages 67–70 (Mi ivm1299)  

This article is cited in 5 scientific papers (total in 5 papers)

On a partial differential equation with singular coefficients

E. A. Utkina

Kazan State Pedagogical University

Full text: PDF file (121 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2006, 50:9, 63–66

Bibliographic databases:
UDC: 517.956
Received: 15.11.2004
Revised: 30.03.2005

Citation: E. A. Utkina, “On a partial differential equation with singular coefficients”, Izv. Vyssh. Uchebn. Zaved. Mat., 2006, no. 9, 67–70; Russian Math. (Iz. VUZ), 50:9 (2006), 63–66

Citation in format AMSBIB
\Bibitem{Utk06}
\by E.~A.~Utkina
\paper On a partial differential equation with singular coefficients
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2006
\issue 9
\pages 67--70
\mathnet{http://mi.mathnet.ru/ivm1299}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2335529}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2006
\vol 50
\issue 9
\pages 63--66


Linking options:
  • http://mi.mathnet.ru/eng/ivm1299
  • http://mi.mathnet.ru/eng/ivm/y2006/i9/p67

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Sopuev, N. K. Arkabaev, “Zadachi sopryazheniya dlya lineinykh psevdoparabolicheskikh uravnenii tretego poryadka”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2013, no. 1(21), 16–23  mathnet
    2. Mironov A.N., “On Some Classes of Fourth-Order Bianchi Equations with Constant Ratios of Laplace Invariants”, Differ. Equ., 49:12 (2013), 1524–1533  crossref  mathscinet  zmath  isi  elib
    3. A. N. Mironov, L. B. Mironova, “Laplace invariants for fourth-order equation with two independent variables”, Russian Math. (Iz. VUZ), 58:10 (2014), 22–28  mathnet  crossref
    4. A. N. Mironov, L. B. Mironova, “On Laplace Invariants for Equations with Dominating Third-Order Partial Derivative and Two Independent Variables”, Math. Notes, 99:1 (2016), 110–115  mathnet  crossref  crossref  mathscinet  isi  elib
    5. V. I. Zhegalov, E. A. Utkina, I. M. Shakirova, “On conditions of solvability of the Goursat problem for generalized Aller equation”, Russian Math. (Iz. VUZ), 62:8 (2018), 17–21  mathnet  crossref  isi
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:168
    Full text:76
    References:27
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022